RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 64, Issue 3(387)  


Large-time asymptotic behaviour of solutions of non-linear Sobolev-type equations
E. I. Kaikina, P. I. Naumkin, I. A. Shishmarev
3
Steenrod homotopy
S. A. Melikhov
73
Aleksei Alekseevich Dezin (obituary)
V. S. Vladimirov, I. V. Volovich, A. K. Gushchin, Yu. N. Drozhzhinov, V. V. Zharinov, B. I. Zav'yalov, V. A. Il'in, G. I. Marchuk, V. P. Mikhailov, E. I. Moiseev, S. M. Nikol'skii, B. V. Pal'tsev
167
Nikolai Nikolaevich Nekhoroshev (obituary)
A. M. Abramov, V. I. Arnol'd, A. V. Bolsinov, A. N. Varchenko, L. Galgani, B. I. Zhilinskii, Yu. S. Il'yashenko, V. V. Kozlov, A. I. Neishtadt, V. I. Piterbarg, A. G. Khovanskii, V. V. Yashchenko
174

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Anti-Dürer conjecture for non-convex polyhedra
A. A. Glazyrin, A. S. Tarasov
179
Danzer–Grünbaum acute-angled triangles
L. V. Buchok
181
Computation of two Belyi pairs of degree 8
V. A. Dremov
183
Distributive and geometric lattices of right divisors of linear ordinary differential operators
A. V. Purgin
185

Mathematical Events
Meetings of the St. Petersburg Mathematical Society
187
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019